# SDR AALA202108304865

- Difficulty date: August 28, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N824AN
- Make and model: Boeing 787-9
- Aircraft serial: 40643
- Aircraft time: 18,447 hours, 1,999 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Damper
- Condition: Binding
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR BINDS HALFWAY DURING OPENING AND CLOSING. REPLACED DOOR DAMPER ROTARY (AALA202108304865), AND DOOR TRACK GUIDE ASSEMBLY (AALA202108300173).
